Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 97, NWS Springfield, MO

June 24, 2009Cedar County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 24, 2009, 6:36 PM CDT for Cedar County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2009, 6:36 PM CDT (23:36 UTC)
Expired
Jun 24, 2009, 10:49 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Cedar County, MO

The radar

The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 242336
FFWSGF
MOC039-250600-
/O.NEW.KSGF.FF.W.0097.090624T2336Z-090625T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT WED JUN 24 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 100 AM CDT THURSDAY.

* AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE M AT BEAR CREEK EAST OF STOCKTON...
ROUTE K AT CEDAR CREEK SOUTHWEST OF CAPLINGER MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3789 9407 3785 9382 3783 9382 3783 9375
      3781 9364 3758 9363 3759 9408

$$

HATCH
1 follow-up statement
000 
WGUS73 KSGF 250349
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 PM CDT WED JUN 24 2009

MOC039-250359-
/O.CAN.KSGF.FF.W.0097.000000T0000Z-090625T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-
1049 PM CDT WED JUN 24 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CEDAR COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3789 9407 3785 9382 3783 9382 3783 9375
      3781 9364 3758 9363 3759 9408

$$

LINDENBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 5:52 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 24, 5:52 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT WED JUN 24 2009

...UPDATE TO AVIATION...

.DISCUSSION...

ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPED ALONG A 700 MB RIDGE
AXIS THAT WAS POSITIONED FROM NORTHEAST OKLAHOMA UP THROUGH THE LAKE
OF THE OZARKS REGION.  SEVERE PULSE THUNDERSTORM INGREDIENTS ARE
FAVORABLE FOR DAMAGING DOWNBURSTS TODAY.  0-1KM MIXED LAYER CAPES
HAVE EXCEEDED 3000J/KG...WHILE PWATS HAVE INCREASED TO AROUND 1.60
INCHES.  THIS ACTIVITY WILL CONTINUE TO INCREASE IN AREAL COVERAGE
ALONG THE 700 RIDGE AXIS THROUGH THE REST OF THE
AFTERNOON...EVENTUALLY DISSIPATING THIS EVENING AS THE SUN SETS.

HEAT INDEX READINGS ACROSS THE CWA WERE LOWER TODAY.  THE HIGHEST
READINGS CONTINUED TO BE ACROSS WEST CENTRAL MISSOURI NEAR WARSAW.
THE 2PM READING FROM WARSAW WAS MEASURED AT 113 DEGREES...WITH
SLIGHTLY LOWER VALUES OVER OSCEOLA...NEVADA...AND FORT SCOTT.  THE
REST OF SOUTHERN MISSOURI RANGED FROM 98 TO 108 DEGREES.

I HAVE OPTED TO ALLOW THE MIDNIGHT SHIFT TO MAKE THE CALL ON
ADDITIONAL HEAT HEADLINES.  THEREFORE THE EXCESSIVE HEAT WARNING AND
HEAT ADVISORY WILL EXPIRE AT 10 PM TONIGHT.  THERE ARE TWO REASONS
WHY IVE DECIDED NOT TO EXTEND THE HEAT HEADLINES ON THIS SHIFT.
FIRST OF ALL...MOST LOCATIONS ALONG AND SOUTHEAST OF THE OZARK
PLATEAU FAILED TO VERIFY THE ADVISORY THIS AFTERNOON.  ALSO...THE
SUMMERTIME RIDGE WILL HAVE A TENDENCY TO RETROGRADE ACROSS THE
WESTERN HIGH PLAINS OVER THE NEXT COUPLE OF DAYS.  THEREFORE THE
OZARKS REGION COULD BE IN A FAVORABLE AREA FOR THE DEVELOPMENT OF
NOCTURNAL AND MORNING THUNDERSTORM COMPLEXES.

CLOUD DEBRIS AND OUTFLOW COULD HAVE A COOLING EFFECT ON
TEMPERATURES.  THE MAIN THUNDERSTORM COMPLEX THAT COULD IMPACT THE
REGION DEVELOP TONIGHT SOMEWHERE OVER THE EASTERN PLAINS OF
SOUTHEAST NEBRASKA OR NORTHWEST MISSOURI. CENTRAL MISSOURI WILL
EXPERIENCE THE BEST CHANCES AT RECEIVING MEASURABLE RAIN TONIGHT AND
EARLY THURSDAY MORNING.

HEADING INTO FRIDAY AND SATURDAY...THE SUMMERTIME HIGH SLIGHTLY
EXPANDS BACK INTO THE OZARKS REGION WHICH SHOULD CONFINE NOCTURNAL
THUNDERSTORMS ACROSS THE CORN BELT OF IOWA...NORTHERN MISSOURI...AND
ILLINOIS.  THUNDERSTORM OUTFLOW MOVING INTO THE CWA CAN NOT BE RULED
OUT...HOWEVER...AFTERNOON TEMPERATURES WILL LIKELY HEAT INTO THE
90S...AND ADDITIONAL HEAT HEADLINES MAY BE NEEDED FOR FRIDAY AND
SATURDAY.  BY SATURDAY NIGHT A COLD FRONT WILL APPROACH FROM THE
NORTHWEST...ALLOWING A COOLER AND DRIER AIRMASS TO SPREAD THROUGH
ALL OF SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

SATURDAY NIGHTS COLD FRONT SHOULD TEMPORARILY END THE HEAT WAVE FOR
A FEW DAYS.  MEDIUM RANGE MODELS SUGGEST THAT THE SUMMERTIME HIGH
WILL DAMPEN OUT AND SHIFT BACK INTO THE DESERT SOUTHWEST.  NORTHWEST
FLOW COMMENCES OVER THE REGION...ALLOWING FOR SEASONAL TEMPERATURES
BACK INTO THE 80S AND LOWER 90S.  NORTHWEST FLOW WILL ALSO LEAD TO
LESS HUMIDITY THROUGH MUCH OF NEXT WEEK.

CRAMER

&&

.AVIATION...

FOR THE 00Z TAFS...OUTFLOWS ALL OVER THE OZARKS THIS EVENING FROM
THIS AFTERNOONS CONVECTION. ONE OUTFLOW JUST PUSHED THROUGH SGF
WITH SOME CONVECTION TO THE NORTH. STORMS ARE SPLITTING AND MAY
NOT MAKE IT INTO SGF. FOR NOW WILL THROW IN A TEMPO GROUP FOR SGF
THROUGH 01Z FOR THUNDERSTORMS DROPPING VIS DOWN TO 2SM AND CIGS
DOWN TO 2500 FEET. REMAINDER OF NIGHT EXPECTING VFR
CONDITIONS...ALTHOUGH WILL NEED TO MONITOR PROGRESS OF MCS UP IN
NORTHWEST MISSOURI FOR POSSIBLE FUTURE CONVECTION.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MOZ057-058-070-
     071-079>083-089>098-101>106.

     EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR MOZ055-
     056-066>069-077-078-088.

KS...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR KSZ073-
     097-101.

&&
Hazardous weather outlook, Jun 24, 12:52 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT WED JUN 24 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1252 PM CDT WED JUN 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX VALUES WILL RANGE FROM 100 TO 108 DEGREES THIS
AFTERNOON.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS
EVENING. LOCALLY DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF
PENNIES WILL BE POSSIBLE. IN ADDITION...A COMPLEX OF THUNDERSTORMS
MOVING SOUTHEAST OUT OF NEBRASKA AND IOWA MAY AFFECT PORTIONS
CENTRAL MISSOURI PRIOR TO SUNRISE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TEMPERATURES WILL WARM INTO THE 90S EACH AFTERNOON FROM THURSDAY
THROUGH SATURDAY...WITH HEAT INDEX VALUES RANGING FROM 100 TO 110
DEGREES. THIS PROLONGED PERIOD OF HEAT AND HUMIDITY WILL CREATE A
POTENTIALLY DANGEROUS SITUATION ACROSS THE OZARKS. HEAT SAFETY
PRECAUTIONS SHOULD BE TAKEN.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON SUNDAY AS A
COLD FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, Jun 24, 4:39 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 PM CDT WED JUN 24 2009

MOZ103-242215-
STONE MO-
439 PM CDT WED JUN 24 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN STONE COUNTY UNTIL 515 PM
CDT...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HURLEY...OR 10 MILES WEST OF
HIGHLANDVILLE...MOVING SOUTHWEST AT 15 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

HATCH
Special weather statement, Jun 24, 4:50 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT WED JUN 24 2009

MOZ079-242215-
POLK MO-
450 PM CDT WED JUN 24 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN POLK COUNTY UNTIL 515
PM CDT...

AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOLIVAR...MOVING SOUTHEAST AT 15 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

HATCH
Local storm report, Jun 24, 4:53 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT WED JUN 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 SE SPRINGFIELD        37.17N 93.25W
06/24/2009                   GREENE             MO   AMATEUR RADIO

            10 INCH DIAMETER TREE DOWN AT INTERSECTION OF INGRAM MILL
            AND CHENEY

&&

GCLAYCOM
Special weather statement, Jun 24, 5:01 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 PM CDT WED JUN 24 2009

MOZ080-090-091-242230-
GREENE MO-WEBSTER MO-DALLAS MO-
501 PM CDT WED JUN 24 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN GREENE...NORTHERN
WEBSTER AND SOUTHERN DALLAS COUNTIES UNTIL 530 PM CDT...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELKLAND...OR 10 MILES NORTHWEST OF
MARSHFIELD...MOVING SOUTHEAST AT 15 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BASSVILLE...CHARITY...ELKLAND...FAIR
GROVE...MARCH...MARSHFIELD...NIANGUA...NORTHVIEW...OLIVE...RADER AND
STRAFFORD.

INTERSTATE 44 BETWEEN MILE MARKERS 86 AND 109 WILL ALSO BE IMPACTED
BY THIS STORM.

PEOPLE IN NORTHEASTERN GREENE...NORTHERN WEBSTER AND SOUTHERN DALLAS
COUNTIES...INCLUDING MARSHFIELD...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

WISE
Special weather statement, Jun 24, 5:22 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT WED JUN 24 2009

MOZ079-090-242245-
GREENE MO-POLK MO-
522 PM CDT WED JUN 24 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN GREENE AND SOUTHWESTERN
POLK COUNTIES UNTIL 545 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SACVILLE TO EBENEZER
TO STRAFFORD...MOVING SOUTHWEST AT 10 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

HATCH
Special weather statement, Jun 24, 6:02 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 PM CDT WED JUN 24 2009

MOZ090-242330-
GREENE MO-
602 PM CDT WED JUN 24 2009

...SIGNIFICANT WEATHER ALERT FOR WESTERN GREENE COUNTY UNTIL 630 PM
CDT...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAVE SPRINGS...OR 14 MILES NORTH OF
REPUBLIC...MOVING SOUTH AT 15 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:53 PM CDTSevere Thunderstorm WarningSGFJasper, Newton37 min
Jun 24, 2:10 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence50 min
Jun 24, 2:30 PM CDTSevere Thunderstorm WarningSGFDade24 min
Jun 24, 2:51 PM CDTSevere Thunderstorm WarningSGFGreene36 min
Jun 24, 3:06 PM CDTSevere Thunderstorm WarningSGFCamden, Miller27 min
Jun 24, 3:12 PM CDTFlash Flood WarningSGFGreene88 min
Jun 24, 3:16 PM CDTFlash Flood WarningSGFCamden, Miller, Morgan4 hr
Jun 24, 3:21 PM CDTSevere Thunderstorm WarningSGFJasper16 min
Jun 24, 3:28 PM CDTFlash Flood WarningSGFNewton70 min
Jun 24, 3:40 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede48 min
Jun 24, 3:42 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence33 min
Jun 24, 3:59 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Pulaski4 hr
Jun 24, 3:59 PM CDTSevere Thunderstorm WarningSGFBarton27 min
Jun 24, 4:00 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski27 min
Jun 24, 5:14 PM CDTFlash Flood WarningSGFDallas, Greene, Laclede, Polk, Webster6 hr
Jun 24, 6:14 PM CDTSevere Thunderstorm WarningSGFCedar30 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.